# SDR AALA202302227653

- Difficulty date: February 11, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A320*
- Aircraft serial: 1465
- Aircraft time: 71,718 hours, 27,185 cycles
- System (JASC): 5270 · Door Warning System
- Part: Power Supply
- Part number: 32145510
- Part serial: 2155
- Condition: Faulty
- Location: Zone 200 - Fuse
- Part time: 63,563 hours, 24,488 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  2L OVERWING EXIT DOOR SLIDE ARMED INDICATION IS INTERMITTENT. **SUPPLEMENTAL REPORT FOR AALA202302157653: MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 14WL PER AMM 33-51-38 AND REPLACED 2L DOOR WARNING LIGHT PANEL 21WN1 PER AMM 52-73-21. (AALA202302228111) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED. ** (CLOSED)
